# SDR SWAA2014031726169

- Difficulty date: March 5, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 28,193 hours, 16,454 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STATION FSS 138.7, 9 INCHES FROM FRONT SPAR.  REPAIRED SKIN IAW SRM.
